MAUDE Adverse Event Report: OSCOR INC. ADELANTE SAFESHEATH II; INTRODUCER, CATHETER

OSCOR INC. ADELANTE SAFESHEATH II; INTRODUCER, CATHETER
Model Number AS06013B5
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a 6f safe sheath failed to split appropriately when being removed post lead insertion.Both sheaths are from the same box and lot number, and both did not split properly and had to be cut by the doctor to be removed.Dr (b)(6) reported that in the last 2 days, 3/4 of the 6f safe sheaths he has used have not split properly.The other sheaths from the same box/lot will be returned for analysis.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The following sections were updated in follow-up 1.A1, a2, a3, b4, b5, g3, g6, h2, h6 & h11.No product was returned to oscor inc.For evaluation; as customer stated the safe sheaths were used and had to be cut to be split, then discarded as per normal hospital procedure as they were very bloody; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.The complaint is non-verifiable as the product was not returned for evaluation.Note: capa was initiated to address the reported issue.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
The safe sheaths were used and had to be cut to be split, then discarded as per normal hospital procedure as they were very bloody.Both introducers were used in the same case.As per the per, (b)(6) 2023 at (b)(6) hospital.There was a slight delay, no more than an additional 5 minutes to cut the sheaths.A dual chamber pacemaker was being implanted, with a 52cm 7736 passive ingevity lead and a 59cm 7842 ingevity+ lead.The doctor cut the sheaths using scissors already in the sterile field.The physician used 2 6f safe sheaths and had to cut both to complete the procedure.

Brand Name
ADELANTE SAFESHEATH II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
daniel naut
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key18932307
Report Number1035166-2024-00016
Device Sequence Number13084251
Product Code DYB
UDI-Device Identifier10885672002241
UDI-Public10885672002241
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAS06013B5
Device Catalogue NumberAS06013B5
Device Lot NumberDP18303
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date03/19/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale